# SDR CVGA20230104001

- Difficulty date: December 29, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N116AD
- Make and model: Beech 400A
- Aircraft serial: RK338
- Aircraft time: 2,475 hours, 1,735 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Part time: 2,478 hours, 1,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FLIGHT LEVEL 390 MASTER CAUTION AND CABIN PRESSURE LOW LIGHTS ILLUMINATED. CREW BEGAN DESCENT. CABIN PRESSURE ROSE TO SLIGHTLY ABOVE 10,000 FT.
